Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Power regular operators


Author: Aharon Atzmon
Journal: Trans. Amer. Math. Soc. 347 (1995), 3101-3109
MSC: Primary 47A10; Secondary 47B40
DOI: https://doi.org/10.1090/S0002-9947-1995-1264802-7
MathSciNet review: 1264802
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that for a wide class of operators $ T$ on a Banach space, including the class of decomposable operators, the sequence $ \left\{ {{{\left\Vert {{T^n}x} \right\Vert}^{1/n}}} \right\}_{n = 1}^\infty $ converges for every $ x$ in the space to the spectral radius of the restriction of $ T$ to the subspace $ \vee _{n = 0}^\infty \{ {T^n}x\} $.


References [Enhancements On Off] (What's this?)

  • [1] E. Albrecht, On decomposable operators, Integral Equations and Operator Theory 2 (1979), 1-10. MR 532735 (80h:47042)
  • [2] A. Atzmon, Operators which are annihilated by analytic functions and invariant subspaces, Acta Math. 144 (1980), 27-63. MR 558090 (81c:47007)
  • [3] B. Beauzamy, Introduction to operator theory and invariant subspaces, North-Holland, Amsterdam, 1988. MR 967989 (90d:47001)
  • [4] I. Colojoara and C. Foiaş, Theory of generalized spectral operators, Gordon and Breach, New York, 1968. MR 0394282 (52:15085)
  • [5] J. Danes, On local spectral radius, Časopis Pešt. Mat. 112 (1987), 177-187. MR 897643 (88j:47004)
  • [6] N. Dunford and J. T. Schwartz, Linear operators, Part I, Interscience, New York, 1958.
  • [7] I. Erdelyi and R. Lange, Spectral decompositions on Banach spaces, Lecture Notes in Math., vol. 623, Springer, Berlin, 1977. MR 0482359 (58:2432)
  • [8] C. Foiaş, The class $ {C_0}$ in the theory of decomposable operators, Rev. Roumaine Math. Pures Appl. 14 (1969), 1433-1440. MR 0290161 (44:7346)
  • [9] J. D. Gray, Local analytic extensions of the resolvent, Pacific J. Math. 27 (1968), 305-324. MR 0236738 (38:5032)
  • [10] P. R. Halmos, A Hilbert space problem book, Van Nostrand, New York, 1967. MR 0208368 (34:8178)
  • [11] M. A. Krasnosel'skii et al., Approximate solutions of operator equations, Wolters-Noordhoff, Gröningen, 1972. MR 0385655 (52:6515)
  • [12] K. B. Laursen and M. M. Neumann, Decomposable operators and automatic continuity, J. Operator Theory 15 (1986), 33-51. MR 816233 (87c:47051)
  • [13] V. Müller, Local spectral radius formula for operators in Banach spaces, Czechoslovak Math. J. 38 (1988), 726-729. MR 962915 (89g:47005)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47A10, 47B40

Retrieve articles in all journals with MSC: 47A10, 47B40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1995-1264802-7
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society